| Article ID: | iaor19961872 |
| Country: | Netherlands |
| Volume: | 67 |
| Issue: | 2 |
| Start Page Number: | 272 |
| End Page Number: | 277 |
| Publication Date: | Jun 1993 |
| Journal: | European Journal of Operational Research |
| Authors: | Murtagh B.A., Dunsmuir W.T.M. |
This paper is concerned with practical aspects of least absolute deviation (LAD) estimation of Box-Jenkins models for single time series. Formulation of the LAD method as a non-linear programming problem is described. The method is applied to a multiplicative seasonal moving average model for monthly rice sales data and to US airline passenger data.